# SDR ASAA0580258

- Difficulty date: May 15, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59305471
- Condition: Corroded
- Location: Fs 218-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND CABIN SEAT TRACK BL 44 STATION 218-237 IS CORRODED.  REMOVED AND REPLACED DAMAGED SECTION OF TRACK.  (M)
